Alert archive / Illinois / River Flood Warnings in 2014

River Flood Warning 44, NWS Lincoln, IL

October 3, 2014Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Oct 3, 2014, 6:58 AM CDT for Clay County, Richland County, Illinois. It took effect at Oct 3, 2014, 9:10 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Oct 3, 2014, 6:58 AM CDT (11:58 UTC)
In effect from
Oct 3, 2014, 9:10 AM CDT
Expired
Oct 6, 2014, 4:41 PM CDT
In force
3 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 20.89 ft at Oct 5, 2014, 2:00 AM CDT.

actionminormoderate510152010/0310/0410/0510/0610/07
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WGUS43 KILX 031158
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
658 AM CDT FRI OCT 3 2014

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

.Synopsis...Runoff from heavy rainfall from the past day will
cause flooding of the Little Wabash River at Clay City today until
early next week.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-040158-
/O.NEW.KILX.FL.W.0044.141003T1609Z-141006T1700Z/
/CLAI2.1.ER.141003T1609Z.141004T1800Z.141006T1100Z.NO/
658 AM CDT FRI OCT 3 2014

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River near Clay City.
* From this morning until Monday afternoon.
* At  645 AM Friday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 20.0 feet by tomorrow afternoon. The river will fall 
  below flood stage by Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  17.6 Fri 7 AM    19.9   19.9   17.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
10 follow-up statements
598 
WGUS83 KILX 031352
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
852 AM CDT FRI OCT 3 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.

.Heavy rainfall of 2.5 to 4 inches occurred over portions of the 
Little Wabash River basin, resulting in rapid rises in river 
levels. The river near Clay City will be rising above flood stage
this morning, cresting tomorrow morning.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-040352-
/O.EXT.KILX.FL.W.0044.141003T1410Z-141006T0400Z/
/CLAI2.1.ER.141003T1410Z.141004T1200Z.141005T2200Z.NO/
852 AM CDT FRI OCT 3 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From this morning until Sunday evening.
* At  745 AM Friday the stage was 17.9 feet.
* Flood stage is 18 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 19.3 feet by tomorrow morning. The river will fall 
  below flood stage by Sunday afternoon.
* Impact...At 18.5 feet, Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&

                  Fld  Observed         Forecast 7 AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  17.9 Fri 8 AM    19.3   18.9   13.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
498 
WGUS83 KILX 040058
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
758 PM CDT FRI OCT 3 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-041458-
/O.EXT.KILX.FL.W.0044.000000T0000Z-141006T2000Z/
/CLAI2.1.ER.141003T1330Z.141004T1800Z.141006T1400Z.NO/
758 PM CDT FRI OCT 3 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Monday afternoon.
* At  745 PM Friday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.0 feet by 
  tomorrow afternoon. The river will fall below flood stage Monday 
  morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  19.3 Fri 8 PM    19.8   19.7   18.3


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
687 
WGUS83 KILX 041424
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
924 AM CDT SAT OCT 4 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.

.The river near Clay City is expected to slowly rise about another
half foot through Sunday, before beginning a slow fall.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-050424-
/O.EXT.KILX.FL.W.0044.000000T0000Z-141008T1200Z/
/CLAI2.1.ER.141003T1330Z.141005T1800Z.141008T0600Z.NO/
924 AM CDT SAT OCT 4 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Wednesday morning.
* At  845 AM Saturday the stage was 20.2 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.7 feet by 
  tomorrow evening. The river will fall below flood stage early 
  Wednesday morning.
* Impact...At 22.0 feet, North Clay Road, 1 mile east of the gage, is
  flooded.

&&


                  Fld  Observed         Forecast 7 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  20.2 Sat 9 AM    20.6   20.5   19.7


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
652 
WGUS83 KILX 042039
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
339 PM CDT SAT OCT 4 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.

.Some minor additionl rises are expected on the Little Wabash River
near Clay City through this evening, before the river begins a
slow fall.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-051039-
/O.EXT.KILX.FL.W.0044.000000T0000Z-141007T1855Z/
/CLAI2.1.ER.141003T1330Z.141005T0600Z.141007T1255Z.NO/
339 PM CDT SAT OCT 4 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Tuesday afternoon.
* At  245 PM Saturday the stage was 20.5 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.9 feet by 
  early tomorrow morning. The river will fall below flood stage 
  Tuesday morning.
* Impact...At 22.0 feet, North Clay Road, 1 mile east of the gage, is
  flooded.

&&


                  Fld  Observed         Forecast 7 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  20.5 Sat 3 PM    20.8   20.0   18.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
859 
WGUS83 KILX 050108
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
808 PM CDT SAT OCT 4 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-051508-
/O.EXT.KILX.FL.W.0044.000000T0000Z-141007T2030Z/
/CLAI2.1.ER.141003T1330Z.141005T1200Z.141007T1430Z.NO/
808 PM CDT SAT OCT 4 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Tuesday afternoon.
* At  745 PM Saturday the stage was 20.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.1 feet by 
  tomorrow morning. The river will fall below flood stage Tuesday 
  morning.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  20.8 Sat 8 PM    21.1   20.3   18.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
407 
WGUS83 KILX 051337
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
837 AM CDT SUN OCT 5 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.

.A slow fall in river levels has begun on the Little Wabash River 
near Clay City. However, the river will remain above flood stage for
a couple days.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-060337-
/O.EXT.KILX.FL.W.0044.000000T0000Z-141007T1424Z/
/CLAI2.1.ER.141003T1330Z.141005T0830Z.141007T0824Z.NO/
837 AM CDT SUN OCT 5 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Tuesday morning.
* At  745 AM Sunday the stage was 20.9 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Tuesday morning.

&&

                  Fld  Observed         Forecast 7 AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  20.9 Sun 8 AM    19.8   17.7   14.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
784 
WGUS83 KILX 060105
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
805 PM CDT SUN OCT 5 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-061505-
/O.EXT.KILX.FL.W.0044.000000T0000Z-141007T1500Z/
/CLAI2.1.ER.141003T1330Z.141005T0830Z.141007T0900Z.NO/
805 PM CDT SUN OCT 5 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Tuesday morning.
* At  745 PM Sunday the stage was 20.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Tuesday morning.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  20.4 Sun 8 PM    19.8   17.7   13.7


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
320 
WGUS83 KILX 061344
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
844 AM CDT MON OCT 6 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-070344-
/O.EXT.KILX.FL.W.0044.000000T0000Z-141007T0720Z/
/CLAI2.1.ER.141003T1330Z.141005T0830Z.141007T0120Z.NO/
844 AM CDT MON OCT 6 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late tonight.
* At  745 AM Monday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  19.3 Mon 8 AM    16.5   13.0    9.1


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
206 
WGUS83 KILX 062129
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
429 PM CDT MON OCT 6 2014
 

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-070720-
/O.CON.KILX.FL.W.0044.000000T0000Z-141007T0720Z/
/CLAI2.1.ER.141003T1330Z.141005T0830Z.141007T0120Z.NO/
429 PM CDT MON OCT 6 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late tonight.
* At  345 PM Monday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  17.9 Mon 4 PM     17.1   16.5   13.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
373 
WGUS83 KILX 062141
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
441 PM CDT MON OCT 6 2014
 

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-062211-
/O.CAN.KILX.FL.W.0044.000000T0000Z-141007T0720Z/
/CLAI2.1.ER.141003T1330Z.141005T0830Z.141006T2018Z.NO/
441 PM CDT MON OCT 6 2014

The Flood Warning is cancelled for
  The Little Wabash River near Clay City.
* At  345 PM Monday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at  318 PM Monday.
* Forecast...The river will continue to fall to 16.0 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  17.9 Mon 4 PM     16.0   13.0   9.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Oct 3, 6:54 AM CDT, 4 minutes earlier.

Area forecast discussion, Oct 3, 6:54 AM CDT, 4 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
654 AM CDT Fri Oct 3 2014

.SHORT TERM...(Today)
ISSUED AT 316 AM CDT FRI OCT 3 2014

07z/2am surface analysis shows low pressure centered over the Upper
Peninsula of Michigan, with cold front extending southward through
Illinois.  Most of the more significant convection has now shifted
east of the KILX CWA into Indiana: however, quite a bit of shower
activity lingers across the area, including a persistent band of
moderate showers along/east of the Mississippi River.  Models are
handling this westernmost band of precip quite poorly, with only the
HRRR having a semi-decent idea of reality.  Based on radar timing
tools, the back edge of the showers will reach a Peoria to
Springfield line by around 12z, then will continue to advance E/NE
out of the area by mid-morning.  Have adjusted PoPs to carry high
chance to likely across the eastern half of the CWA early this
morning.

A brief break in the precip chances will occur around midday before
a vigorous short-wave currently evident on water vapor imagery over
western South Dakota approaches later today.  Model solutions vary,
with some depicting very little precip with this feature.  However,
given light rain currently falling ahead of the wave over western
Nebraska and the fact that it will be amplifying as it dives
southeastward, would tend to favor the wetter model solutions such
as the NAM.  With steep mid-level lapse rates arriving, think
scattered showers will develop ahead of the wave. Have included
chance PoPs across the board this afternoon accordingly.

Aside from the shower chances, main weather story will be the windy
and much cooler conditions.  Secondary cold front currently pushing
into western Iowa will sweep across the area around midday.  With
MSAS analysis showing 3-hourly pressure rises behind the front on
the order of 6-10mb, am expecting gusty conditions to develop this
afternoon.  BUFKIT sounding data suggests W/NW gusts on the order of
30 to 35 mph as the colder air arrives. High temperatures will
range from the upper 50s across the Illinois River Valley to the
middle 60s near the Indiana border, with readings falling during the
afternoon.

&&

.LONG TERM...(Tonight through Thursday)
ISSUED AT 316 AM CDT FRI OCT 3 2014

Much below normal temperatures will prevail across central Illinois
this weekend, courtesy of strong northwesterly flow aloft.  Low
temperatures tonight will plunge into the middle to upper 30s:
however, frost will not be a concern due to continued brisk W/NW
winds of around 10 mph.  A weak impulse rotating around a deep upper
low over the Great Lakes will bring clouds to central Illinois on
Saturday, with the best forcing/deepest moisture for precip
remaining just north of the area.  Due to the clouds and continued
CAA, high temps will struggle to rise into the middle to upper 50s.
Another very chilly night will be in store Saturday night, with lows
once again bottoming out in the 30s.  While winds will be much
lighter beneath the prevailing surface ridge axis, clouds will
likely be on the increase as another weak short-wave approaches from
the northwest.  If skies remain clear long enough, patchy frost may
be possible in a few areas, especially across east-central Illinois.

Northwesterly upper flow will continue into early next week, with a
stronger short-wave swinging through the area on Monday.  Given
strong upper dynamics and relatively good model agreement, will
carry chance PoPs Monday and Monday night.  Temperatures will slowly
begin to moderate through the period, with highs climbing back into
the middle to upper 60s by Tuesday.  After that, model consensus
points to a continued warming trend, as the Great Lakes upper low
lifts into Canada and a zonal flow pattern develops across the
CONUS.  Latest run of the GFS has thrown a wrench into the warming
trend however, featuring an upper system of tropical origin tracking
from near Baja California northeastward into the Midwest by the end
of the week.  This solution would bring rain and slightly cooler
temps by Thursday/Friday.  Meanwhile, the ECMWF shows this tropical
system as well, but keeps it separate from the northern stream as it
continues on a W/NW trajectory into the Pacific.  The end result is zonal
flow and dry weather across the Midwest.  At this point, will reject
the GFS in favor of the ECMWF, keeping the forecast dry with highs
pushing back into the 70s by Thursday/Friday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
ISSUED AT 654 AM CDT FRI OCT 3 2014

Showers and associated IFR/MVFR conditions from around K1H2-KBMI
eastward with improving conditions to the west. Improving
conditions spreading eastward through the morning with brisk
northwesterly winds 12-18G25kts developing as a cold front pushes
across the state. Another cold frontal boundary will move from
west to east across the state this afternoon bringing another
period of showers to the region from around 17Z-22Z. Have kept
conditions barely above VFR thresholds for the afternoon front
according to current model projections, but ceilings look low
enough that local MVFR conditions will be possible. Around
sunset...winds should begin to decrease and become less gusty
while shower activity ends. Steady W winds around 10 kts expected
to continue through the night preventing any substantial fog
development.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Onton
Hazardous weather outlook, Oct 3, 5:57 AM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
557 AM CDT FRI OCT 3 2014

ILZ027>031-036>038-040>057-061>063-066>068-071>073-041100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
557 AM CDT FRI OCT 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ADDITIONAL SHOWERS WILL CONTINUE TODAY BUT NO SEVERE WEATHER IS
EXPECTED. DUE TO HEAVY RAINFALL TOTALS OVER THE PAST FEW DAYS...A
FEW LARGER STREAMS AND RIVERS WILL CONTINUE TO SEE SIGNIFICANT
RISES...POTENTIALLY RESULTING IN LOCAL FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LOCAL RIVER FLOODING ISSUES MAY CONTINUE INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ONTON

In the hours before

Local storm report, Oct 3, 3:52 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 AM CDT FRI OCT 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     HEAVY RAIN       W LINCOLN               40.15N 89.37W
10/03/2014  M2.03 INCH       LOGAN              IL   NWS EMPLOYEE

&&

JJRP
Local storm report, Oct 3, 6:48 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
648 AM CDT FRI OCT 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
10/03/2014  M3.75 INCH       CLAY               IL   CO-OP OBSERVER

&&

JJRP
Local storm report, Oct 3, 6:50 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
650 AM CDT FRI OCT 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       4 NE NORMAL             40.56N 88.95W
10/03/2014  M2.03 INCH       MCLEAN             IL   CO-OP OBSERVER

&&

JJRP
Local storm report, Oct 3, 6:52 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
652 AM CDT FRI OCT 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 AM     HEAVY RAIN       ELKHART                 40.02N 89.48W
10/03/2014  M2.11 INCH       LOGAN              IL   MESONET

&&

JRP
Local storm report, Oct 3, 6:53 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
653 AM CDT FRI OCT 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 AM     HEAVY RAIN       MARTINSVILLE            39.34N 87.88W
10/03/2014  M2.96 INCH       CLARK              IL   MESONET

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 8:15 PM CDTTornado WarningILXCrawford, Jasper, Lawrence, Richland21 min
Oct 2, 9:26 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, McLean4 hr

Nearby

River Flood Warnings in Illinois, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.